# SDR CA040114003

- Difficulty date: January 5, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Engine: Allsn 501D13
- System (JASC): 7323 · Turbine Governor
- Part: Lock Gear
- Part number: 8575472
- Condition: Damaged
- Location: Ssc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPEED SENSITIVE CONTROL (SSC) RECEIVED FROM CHANNEL EXPRESS AS A TYPE-CERTIFICATED COMPONENT.  STANDARD AERO LIMITED (SAL) ASSUMED OWNERSHIP OF SSC, AND PLACED UNIT INTO SAL REPAIRABLE STOCK.  SSC RECENTLY REMOVED FROM SAL STOCK TO BE OVERHAULED AND INSTALLED ON A 501-D13 ENGINE.  TECHNICIAN NOTED P/N 8575472, A NON TYPE-CERTIFICATED MILITARY COMPONENT, WAS EMBODIED IN THE SSC.
